Universidad Complutense de Madrid
E-Prints Complutense

Yano’s conjecture for two-Puiseux-pair irreducible plane curve singularities

Impacto

Downloads

Downloads per month over past year

Bartolo, E. A. and Cassou-Nogués, P. and Luengo, I. and Melle Hernández, Alejandro (2017) Yano’s conjecture for two-Puiseux-pair irreducible plane curve singularities. Publications of the Research Institute for Mathematical Sciences, 53 (1). pp. 211-239. ISSN 0034-5318

[img]
Preview
PDF
343kB
[img] PDF
Restringido a Repository staff only

560kB

Official URL: http://www.ems-ph.org/journals/show_abstract.php?issn=0034-5318&vol=53&iss=1&rank=7


URLURL Type
http://www.ems-ph.org/Publisher


Abstract

In 1982, Tamaki Yano proposed a conjecture predicting the b-exponents of an irreducible plane curve singularity germ that is generic in its equisingularity class. In this article, we prove the conjecture for the case in which the irreducible germ has two Puiseux pairs and its algebraic monodromy has distinct eigenvalues. This hypothesis on the monodromy implies that the b-exponents coincide with the opposite of the roots of the Bernstein polynomial, and we compute the roots of the Bernstein polynomial. © 2017 Research Institute for Mathematical Sciences, Kyoto University.


Item Type:Article
Uncontrolled Keywords:b-exponents; Bernstein polynomial; Improper integrals
Subjects:Sciences > Mathematics > Algebra
ID Code:42101
Deposited On:05 Apr 2017 10:17
Last Modified:05 Apr 2017 11:02

Origin of downloads

Repository Staff Only: item control page